RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1995, Volume 211, Pages 316–325 (Mi tm1135)  

This article is cited in 1 scientific paper (total in 1 paper)

On behavior of attainable sets of linear systems singularly perturbed by a matrix

G. A. Kurina


Full text: PDF file (794 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1995, 211, 284–294

Bibliographic databases:
UDC: 517.977.55
Received in November 1994

Citation: G. A. Kurina, “On behavior of attainable sets of linear systems singularly perturbed by a matrix”, Optimal control and differential equations, Collection of articles. To the seventieth birthday of academician E. F. Mishchenko, Trudy Mat. Inst. Steklov., 211, Nauka, Fizmatlit, Moscow, 1995, 316–325; Proc. Steklov Inst. Math., 211 (1995), 284–294

Citation in format AMSBIB
\Bibitem{Kur95}
\by G.~A.~Kurina
\paper On behavior of attainable sets of linear systems singularly perturbed by a~matrix
\inbook Optimal control and differential equations
\bookinfo Collection of articles. To the seventieth birthday of academician E. F. Mishchenko
\serial Trudy Mat. Inst. Steklov.
\yr 1995
\vol 211
\pages 316--325
\publ Nauka, Fizmatlit
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1135}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1423115}
\zmath{https://zbmath.org/?q=an:0881.93010}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1995
\vol 211
\pages 284--294


Linking options:
  • http://mi.mathnet.ru/eng/tm1135
  • http://mi.mathnet.ru/eng/tm/v211/p316

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. G. Dmitriev, G. A. Kurina, “Singular perturbations in control problems”, Autom. Remote Control, 67:1 (2006), 1–43  mathnet  crossref  mathscinet  zmath  elib  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:100
    Full text:59

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020